Absolute gain

Mitchell, M.J., Wishart, G., Blamey, R.W., Ball, G.R. ORCID: 0000-0001-5828-7129 and Ellis, I.O., 2007. Absolute gain. Ejc Supplements, 5 (3), p. 35. ISSN 1359-6349

Full text not available from this repository.
Item Type: Journal article
Publication Title: Ejc Supplements
Creators: Mitchell, M.J., Wishart, G., Blamey, R.W., Ball, G.R. and Ellis, I.O.
Date: 2007
Volume: 5
Number: 3
ISSN: 1359-6349
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:15
Last Modified: 09 Jun 2017 13:54
URI: http://irep.ntu.ac.uk/id/eprint/25172

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year